# SDR AU980850

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: C6W10057
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING STRUT LINK ATTACHMENT FLANGES CONTAINED EXFOLIATION CORROSION.  PART TOTAL CYCLES:  21,550.
